# SDR AT9900168

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Part number: S295597812000
- Condition: Corroded
- Location: Bs 307-503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND CARGO FLOOR TRACK AT BS 307-503 CORRODED.  MECHANICALLY REMOVED CORROSION, REMOVED, REPLACED AND FABRICATED NEW TRACK SECTION, DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-4, 53-05 FIG 4C, AND 51-10-3.
